# SDR SWAA2021080399484

- Difficulty date: July 29, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 76,251 hours, 45,160 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE WORKING DISCREPANCY FROM LP 1735036; AFT LAV DOOR IS BROKEN; FOUND CORROSION IN FLOOR BELOW DOOR STRIKE PANEL IN AFT LAVATORY.  AFT LAVATORY 'B' WAS REPLACED ON TASK CARDS TTG8Q005ZB06 AND TTG8Q005ZB06.
